# SDR UALA2013031101419

- Difficulty date: March 9, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 73,324 hours, 27,407 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION IN BEAR STRAP AREA FROM EDGE OF DOOR CUTOUT FWD GOING THROUGH RIVET LOCATION EXTENDING APPROXIMATELY 3 INCHES.  VERIFIED CRACK FROM INTERIOR SURFACE HFEC.   PERFORMED REPAIR IAW EA 5330-04213 AND ECRA 5331-01691.
